Publicaciones

  • J. Campos Cordero, Boundary regularity and sufficient conditions for strong local minimizers. Journal of Functional Analysis, 272 (11): 4513–4587, 2017. Artículo, arXiv
  • J. Campos Cordero & K. Koumatos, Necessary and sufficient conditions for the strong local minimality of extremals on a class of non-smooth domains. ESAIM: Control, Optimization and Calculus of Variations, 26 (2020) 49. Artículo, arXiv
  • J. Campos Cordero, Regularity and uniqueness in the Calculus of Variations. DPhil thesis, University of Oxford, 2015. Thesis